# SDR 9WGA20250205037

- Difficulty date: January 13, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N344KD
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 95,559 hours, 18,250 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Eroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION STA 1240 ON THE RH CANTED PRESSURE DECK AREA ON THE OUTBOARD WALL.
